# SDR 2005UALA00335

- Difficulty date: April 11, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,781 hours, 30,561 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR, AFT LWR CORNER FRAME IS CRACKED AT FASTENER HOLE 2 EA PLACES.  REPLACED FRAME.
